# SDR SWAA2015070641295

- Difficulty date: June 24, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 28,793 hours, 26,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02002000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMER LIGHT LENS MISSING.  INSTALLED LENS IAW AMM.
